# SDR DXTA2014043005748

- Difficulty date: April 29, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 6,698 hours, 4,381 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007851
- Part serial: P245
- Condition: Failed
- Location: Apu Bay
- Part time: 4,119 hours, 6,473 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING START OF APU WITH BLEEDS ON, COCKPIT FILLED UP WITH THICK SMOKE.   ISOLATED APU AND DETERMINED TO BE SOUCE OF SMOKE IN AIR CONDITIONING.   REMOVED AND REPLACED APU, SERVICED AS REQUIRED AND OPS CHECKED. OPS AND LEAK CHECKED GOOD. ACCOMPLISHED IAW MM 49-10-00, 49-20-00 AND 12-11-03.
